Geometriae Dedicata

, Volume 11, Issue 3, pp 363–367

Dirichletsche Zellenkomplexe mit maximaler Eckenzahl

  • J. Linhart
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. 1.
    Grünbaum, B.: Convex Polytypes. Interscience Publ. London, New York, Sydney, 1967.Google Scholar
  2. 2.
    Linhart, J.: ‘Die Beleuchtung von Kugeln’. Geometriae Dedicata 10 (1981), 145–154.Google Scholar
  3. 3.
    McMullen, P. and Shephard, G. C.: Convex Polytopes and the Upper Bound Conjecture. Cambridge Univ. Press, 1971Google Scholar
  4. 4.
    Stanley, R. P.: ‘The Upper Bound Conjecture and Cohen-Macauley Rings’. Studies Appl. Math. 54 (1975), 135–142.Google Scholar
  5. 5.
    Kleinschmidt, P.: ‘Nicht dualisierbare Sphären’, Geometriae Dedicata 6 (1977), 511–515.Google Scholar

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • J. Linhart
    • 1
  1. 1.Institut für Mathematik der Universität SalzburgSalzburgAustria

Personalised recommendations